# SDR K11A201701113202

- Difficulty date: November 10, 2016
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 64,432 hours, 42,906 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Bracket
- Condition: Corroded
- Location: Bs 601-639
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER PANEL FWD OF RT WHEEL WELL
